| Model Number |
VTICM5 13.2 (-12.00/4.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.Lens repositioned but problem not resolved.Lens exchanged with shorter length lens.Problem was resolved.Cause of event was not reported.
Additional Manufacturer Narrative
H3: device evaluation - lens was returned with moisture and residue/debris on product.Visual inspection found no visible damage.Dimensional inspection found the lens to be within specification.Claim# (b)(4).